# SDR DJFA2010016

- Difficulty date: July 7, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N805LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258374
- Aircraft time: 10,501 hours, 6,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 25FC7905AC
- Condition: Cracked
- Location: Pax Door
- Part time: 10,501 hours, 6,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP, MX FOUND A CRACK ON THE INNER DOOR WEB.  THE CRACK, WHICH IS ADDRESSED IN THE SRM, WAS OUTSIDE OF THE LIMITS AND RESULTED IN ADDITIONAL DAMAGE WHICH REQUIRED SUPPLEMENTAL ENGINEERING DOCUMENTATION TO REPAIR.  THE CRACK WAS REPAIRED.
